Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Replacing homotopy actions by topological actions


Author: George Cooke
Journal: Trans. Amer. Math. Soc. 237 (1978), 391-406
MSC: Primary 57E99; Secondary 55D10
DOI: https://doi.org/10.1090/S0002-9947-1978-0461544-2
MathSciNet review: 0461544
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A homotopy action of a group G on a space X is a homomorphism from G to the group of homotopy classes of homotopy equivalences of X. The question studied in this paper is: When is a homotopy action equivalent, in an appropriate sense, to a topological action of G on X?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E99, 55D10

Retrieve articles in all journals with MSC: 57E99, 55D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0461544-2
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society